Jason R. Blevins

Ohio State University (OSU) - Economics

Columbus, OH 43210-1172

United States

http://jblevins.org/

SCHOLARLY PAPERS

7

DOWNLOADS

379

CITATIONS
Rank 40,246

SSRN RANKINGS

Top 40,246

in Total Papers Citations

4

Scholarly Papers (7)

Estimation of Dynamic Discrete Choice Models in Continuous Time with an Application to Retail Competition

Review of Economic Studies, 83(3), pp. 889-931, 2016.
Number of pages: 65 Posted: 07 May 2010 Last Revised: 29 Sep 2017
Duke University - Department of Economics, Duke University - Department of Economics, Ohio State University (OSU) - Economics and University of Rochester - Simon Business School
Downloads 326 (76,381)
Citation 1

Abstract:

Dynamic Discrete Choice, Dynamic Discrete Games, Continuous Time

Estimation of Dynamic Discrete Choice Models in Continuous Time with an Application to Retail Competition

NBER Working Paper No. w18449
Number of pages: 65 Posted: 13 Oct 2012
Duke University - Department of Economics, Duke University - Department of Economics, Ohio State University (OSU) - Economics and University of Rochester - Simon Business School
Downloads 4 (557,573)
Citation 4

Abstract:

2.

Identifying Restrictions for Finite Parameter Continuous Time Models with Discrete Time Data

Econometric Theory, Forthcoming
Number of pages: 17 Posted: 15 Nov 2013 Last Revised: 30 Sep 2015
Jason R. Blevins
Ohio State University (OSU) - Economics
Downloads 13 (462,578)

Abstract:

Stochastic differential equations, identification, continuous time, vector autoregression, matrix exponential, matrix logarithm.

3.

Dynamic Selection and Distributional Bounds on Search Costs in Dynamic Unit-Demand Models

Ohio State Department of Economics Working Paper 14-02
Number of pages: 36 Posted: 31 Oct 2014
Jason R. Blevins and Garrett T. Senney
Ohio State University (OSU) - Economics and Office of the Comptroller of the Currency
Downloads 11 (436,498)

Abstract:

nonsequential search, consumer search, dynamic selection, nonparametric bounds

4.

Non-Standard Rates of Convergence of Criterion-Function-Based Set Estimators for Binary Response Models

Econometrics Journal 18 (2015), 172–199.,
Number of pages: 33 Posted: 24 Feb 2014 Last Revised: 15 Aug 2015
Jason R. Blevins
Ohio State University (OSU) - Economics
Downloads 5 (518,682)

Abstract:

partial identification, cube-root asymptotics, semiparametric models, limited support regressors, transformation model, binary response model, maximum score estimator

5.

Non‐Standard Rates of Convergence of Criterion‐Function‐Based Set Estimators for Binary Response Models

The Econometrics Journal, Vol. 18, Issue 2, pp. 172-199, 2015
Number of pages: 28 Posted: 15 Jul 2015
Jason R. Blevins
Ohio State University (OSU) - Economics
Downloads 0 (554,881)
  • Add to Cart

Abstract:

Binary response model, Cube‐root asymptotics, Limited support regressors, Maximum score estimator, Partial identification, Semi‐parametric models, Transformation model

6.

Structural Estimation of Sequential Games of Complete Information

Economic Inquiry, Vol. 53, Issue 2, pp. 791-811, 2015
Number of pages: 21 Posted: 07 Feb 2015
Jason R. Blevins
Ohio State University (OSU) - Economics
Downloads 0 (569,182)
  • Add to Cart

Abstract:

7.

Local NLLS Estimation of Semi‐Parametric Binary Choice Models

The Econometrics Journal, Vol. 16, Issue 2, pp. 135-160, 2013
Number of pages: 26 Posted: 19 Jun 2013
Jason R. Blevins and Shakeeb Khan
Ohio State University (OSU) - Economics and Duke University - Department of Economics
Downloads 0 (569,182)
  • Add to Cart

Abstract:

Bias reduction, Binary response, Jackknife, Median restriction, Non‐linear least squares